# SDR AALA202303106689

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 58,137 hours, 36,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DR SLIDE SHOWING NOT ARMED ON ECAM. MAINTENANCE CLEANED AND LUBRICATED THE GIRT BAR PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
